# SDR CALA2017011300085

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 68,342 hours, 7,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN JUST AFT OF R2 DOOR INOPERATIVE.  REPLACED BATTERY POWER SUPPLY. OPS CHECKED GOOD IAW AMM33-51-04/201.
